# SDR IPXA2014040282482

- Difficulty date: March 4, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Gouged
- Location: Bs 655 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, MAIN CABIN TRANSVERSE FRAME HAS DAMAGE AT STA 655, L12R     ACCOMPLISHED REPAIR ON TRANSVERSE FRAME STA 655 IAW EA 011-5310-01-A5178, REV I/R AND EO 5310-53939-A.
